# SDR UALA2012121207191

- Difficulty date: December 12, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 79,368 hours, 22,853 cycles
- Engine: Pwa PW2037
- System (JASC): 4990 · APU Oil System
- Part: Oil Cap
- Condition: Out Of Position
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

APU FLAMEOUT, FLIGHT DIVERTED.  FLAMED OUT WHEN ELECTRIC POWER APPLIED.  FOUND APU OIL CAP OFF OIL TANK & OIL QTY AT APPROX 2 QTS.  INSPECTED CHIP DETECTOR AND NO METAL NOTED.  REMOVED AND REPLACED CHIP DETECTOR AS IT ALSO WAS LEAKING.  SERVICED APU OIL QTY TO FULL.  APU RAN NORMALLY WITH NO LEAKS NOTED.
